Alert archive / Mississippi / Tornado Warnings in 2006

Tornado Warning 70, NWS New Orleans, LA

November 14, 2006Pearl River County, Mississippi; Washington Parish, Louisiana

NWS New Orleans, LA issued this tornado warning at Nov 14, 2006, 5:55 PM CST for Pearl River County, Mississippi; Washington Parish, Louisiana. It was in force for 35 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 14, 2006, 5:55 PM CST (23:55 UTC)
Expired
Nov 14, 2006, 6:30 PM CST
In force
35 min
Issued by
NWS New Orleans, LA
Area
Counties, with a storm outline in the text

Counties Washington Parish, LA, Pearl River County, MS

What was reported inside it

TimeReportWhereRemark
Nov 14, 6:05 PM CSTTORNADOCrossroads, MSPOSSIBLE TORNADO DOWNED TREES ON HIGHWAY 43 NORTH OF INTERSECTION WITH HIGHWAY 26 IN CROSSROADS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 11.9 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2006-11-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2006-11-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1214 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
-144 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KLIX 142355
TORLIX
LAC117-MSC109-150030-
/O.NEW.KLIX.TO.W.0070.061114T2355Z-061115T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
555 PM CST TUE NOV 14 2006

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A

* TORNADO WARNING FOR...
  WASHINGTON PARISH IN SOUTHEAST LOUISIANA
  THIS INCLUDES THE CITY OF BOGALUSA
  PEARL RIVER COUNTY IN SOUTHERN MISSISSIPPI

* UNTIL 630 PM CST

* PUBLIC REPORTED A TORNADO NEAR GOODBE AT 530 PM.

* THE TORNADO IS WILL BE NEAR...
  CROSSROADS BY 605 PM CST

GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. SEEK
SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR
ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND
ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CST TUESDAY EVENING
FOR SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI.

LAT...LON 3075 9000 3066 8996 3068 8948 3095 8958

$$
1 follow-up statement
000 
WWUS54 KLIX 150003
SVSLIX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
603 PM CST TUE NOV 14 2006

LAC117-MSC109-150030-
/O.CON.KLIX.TO.W.0070.000000T0000Z-061115T0030Z/
WASHINGTON LA-PEARL RIVER MS-
603 PM CST TUE NOV 14 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CST FOR PEARL
RIVER COUNTY...AND WASHINGTON PARISH...

AT 600 PM CST...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM WITH STRONG ROTATION.  THIS TORNADO WAS LOCATED
NEAR CROSSROADS...OR ABOUT 6 MILES SOUTHEAST OF BOGALUSA...MOVING
NORTHEAST AT 40 MPH.

THE TORNADO WILL BE NEAR...
  POPLARVILLE BY 625 PM CST

LAT...LON 3075 9000 3066 8996 3068 8948 3095 8958

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Nov 14, 4:19 PM CST, 1 hour 36 minutes earlier.

Area forecast discussion, Nov 14, 4:19 PM CST, 1 hour 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
419 PM CST TUE NOV 14 2006

.DISCUSSION...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS INCLUDING
TORNADOES FOR MUCH OF THE AREA THE REMAINDER OF THIS AFTERNOON
THROUGH WEDNESDAY MORNING. THE TORNADO THREAT AND SEVERE DAMAGING
STRAIGHT LINE WINDS WILL INCREASE DRAMATICALLY OVER THE NEXT
COUPLE HOURS.

STRONG NORTHWEST FLOW SHORTWAVE TROUGH AND ASSOCIATED STRONG UPPER
JET MOVING INTO THE HIGH PLAINS IS STILL EXPECTED TO CARVE OUT A
DEEP TROUGH AND UPPER LOW AS IT SWINGS THROUGH THE LOWER MS VALLEY
ON WEDNESDAY. THE WARM FRONT...LOCATED FROM JUST WEST OF BATON
ROUGE TO NEAR HOUMA AT 22Z...IS EXPECTED TO LIFT NORTH THROUGH THE
FORECAST AREA THIS EVENING...THEN THE ASSOCIATED COLD FRONT WILL
MOVE THROUGH THE AREA WEDNESDAY MORNING THROUGH EARLY AFTERNOON.

STRONG DYNAMICS...RAPIDLY INCREASING MOISTURE...MODERATE
INSTABILITY...AND STRONG SHEAR WILL REMAIN SUPPORTIVE OF SEVERE
THUNDERSTORMS AND LOCALLY HEAVY RAINFALL THROUGH WEDNESDAY
MORNING. THE MODERATE RISK MEANS THERE IS POTENTIAL FOR
SIGNIFICANT SEVERE WEATHER...OR MORE WIDESPREAD COVERAGE OF STRONG
DAMAGING WINDS. THOSE AT GREATEST RISK...IN TEMPORARY TRAILERS OR
OTHER UNSECURED STRUCTURES...SHOULD HAVE STURDY SHELTER OR
PERMANENT HOME AVAILABLE IN CASE A WARNING IS ISSUED OR SEVERE
WEATHER SUDDENLY DEVELOPS. NEIGHBORS AND FAMILY MEMBERS SHOULD
CHECK ON THOSE THAT MIGHT NOT HAVE MEANS TO RELOCATE TO A STURDY
SHELTER OR PERMANENT HOME.

HEAVY RAIN POTENTIAL IS CAUSE FOR SOME CONCERN BECAUSE OF VERY
HIGH RAINFALL RATES...HOWEVER...THE FAST MOVEMENT OF THE STRONGER
STORMS SHOULD KEEP RAINFALL AMOUNTS FROM GETTING TOO OUT OF HAND.
COULD STILL SEE SOME WIDESPREAD 2 TO 3 INCH AMOUNTS WITH LOCAL QPF
OF 4 TO 5 INCHES. THIS COULD CAUSE SOME FLOODING PROBLEMS IN
POORLY DRAINED AREAS.

AFTER COLD FRONTAL PASSAGE WEDNESDAY...MUCH COLDER AIR WILL MOVE
INTO THE AREA LATE WEDNESDAY THROUGH FRIDAY. TEMPERATURES COULD BE
COLD ENOUGH FOR FROST IN SOME NORTHERN LOCATIONS THURSDAY NIGHT.

&&

.MARINE...
UPGRADED SMALL CRAFT ADVISORY TO GALE WARNING FOR THE COASTAL
WATERS EAST OF THE MS RIVER FOR PORTIONS OF WEDNESDAY AND
WEDNESDAY NIGHT. THERE COULD BE GUSTS TO GALE FORCE WEST OF THE MS
RIVER...BUT SUSTAINED WINDS SHOULD REMAIN BELOW GALE.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  61  67  42  60 /  90  90  10  10
BTR  63  69  43  60 /  90  70  10   0
MSY  65  75  47  61 /  90  90  10  10
GPT  63  73  44  61 /  90  90  10  10

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...SMALL CRAFT ADVISORY FROM 8 AM WEDNESDAY TO 6 AM CST THURSDAY
     FOR GMZ530.

     SMALL CRAFT ADVISORY FROM 9 PM THIS EVENING TO 8 AM CST
     WEDNESDAY FOR GMZ555-GMZ575.

     SMALL CRAFT ADVISORY FROM MIDNIGHT WEDNESDAY NIGHT TO 12 PM CST
     THURSDAY FOR GMZ555-GMZ575.

     GALE WARNING FROM 8 AM WEDNESDAY TO MIDNIGHT CST WEDNESDAY NIGHT
     FOR GMZ555-GMZ575.

     SMALL CRAFT ADVISORY FROM 9 PM THIS EVENING TO 12 PM CST
     THURSDAY FOR GMZ550-GMZ570.

MS...NONE.
GM...SMALL CRAFT ADVISORY FROM 8 AM WEDNESDAY TO 6 AM CST THURSDAY
     FOR GMZ530.

     SMALL CRAFT ADVISORY FROM 9 PM THIS EVENING TO 8 AM CST
     WEDNESDAY FOR GMZ555-GMZ575.

     SMALL CRAFT ADVISORY FROM MIDNIGHT WEDNESDAY NIGHT TO 12 PM CST
     THURSDAY FOR GMZ555-GMZ575.

     GALE WARNING FROM 8 AM WEDNESDAY TO MIDNIGHT CST WEDNESDAY NIGHT
     FOR GMZ555-GMZ575.

     SMALL CRAFT ADVISORY FROM 9 PM THIS EVENING TO 12 PM CST
     THURSDAY FOR GMZ550-GMZ570.

&&

22
Hazardous weather outlook, Nov 14, 3:00 PM CST, 2 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
300 PM CST TUE NOV 14 2006

GMZ530-550-555-570-575-LAZ034>040-046>050-056>070-MSZ068>071-077-
080>082-150100-
PASCAGOULA TO SW PASS MISSISSIPPI RIVER OUT 20 NM-
PASCAGOULA TO SW PASS MISSISSIPPI RIVER 20-60 NM OUT-
SW PASS MISSISSIPPI RIVER TO ATCHAFALAYA RIVER OUT 20 NM-
SW PASS MISSISSIPPI RIVER TO ATCHAFALAYA RIVER 20-60 NM OUT-AMITE-
ASCENSION-ASSUMPTION-EAST BATON ROUGE-EAST FELICIANA-HANCOCK-
HARRISON-IBERVILLE-JACKSON-LAKES PONTCHARTRAIN AND MAUREPAS-
LIVINGSTON-LOWER JEFFERSON-LOWER LAFOURCHE-LOWER PLAQUEMINES-
LOWER ST BERNARD-LOWER TERREBONNE-ORLEANS-PEARL RIVER-PIKE-
POINTE COUPEE-ST CHARLES-ST HELENA-ST JAMES-ST JOHN THE BAPTIST-
ST TAMMANY-TANGIPAHOA-UPPER JEFFERSON-UPPER LAFOURCHE-
UPPER PLAQUEMINES-UPPER ST BERNARD-UPPER TERREBONNE-WALTHALL-
WASHINGTON-WEST BATON ROUGE-WEST FELICIANA-WILKINSON-
300 PM CST TUE NOV 14 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEASTERN
LOUISIANA AND SOUTHERN MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

...THUNDERSTORMS AND HEAVY RAIN...

A TORNADO WATCH IS IN EFFECT FOR THE WESTERN HALF OF THE OUTLOOK
AREA UNTIL 7 PM. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS
THROUGH TONIGHT ACROSS PORTIONS OF SOUTH MISSISSIPPI AND SOUTHEAST
LOUISIANA...NORTH AND WEST OF NEW ORLEANS. THERE IS A SLIGHT RISK
OF SEVERE THUNDERSTORMS EAST AND SOUTH OF NEW ORLEANS...AND ALONG
THE MISSISSIPPI COAST.

A WARM FRONT AND UPPER LEVEL DISTURBANCES WILL MOVE ACROSS WESTERN
AND SOUTHERN PORTIONS OF EAST CENTRAL AND SOUTHEAST LOUISIANA AND
SOUTHWEST MISSISSIPPI THIS AFTERNOON AND EVENING. CONDITIONS ARE
FAVORABLE FOR SEVERE THUNDERSTORMS WITH DAMAGING WINDS...LARGE
HAIL...AND ISOLATED TORNADOES THROUGH THE EARLY EVENING HOURS IN
THE TORNADO WATCH AREA.

AN UPPER-LEVEL LOW PRESSURE SYSTEM AND ASSOCIATED STRONG COLD FRONT
WILL MOVE QUICKLY THROUGH THE REGION LATE TONIGHT INTO WEDNESDAY
MORNING. CONDITIONS WILL AGAIN FAVOR THE DEVELOPMENT OF SEVERE
THUNDERSTORMS ALONG AND AHEAD OF THE COLD FRONT LATE TONIGHT INTO
WEDNESDAY MORNING.

ISOLATED SEVERE THUNDERSTORMS CAPABLE OF PRODUCING TORNADOES ARE
POSSIBLE ONCE AGAIN OVERNIGHT...ESPECIALLY OVER EXTREME SOUTHWEST
MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...AND PARTS OF EAST CENTRAL
AND SOUTHEAST LOUISIANA...NORTH OF INTERSTATE 10 AND LAKE
PONTCHARTRAIN. IN ADDITION...DAMAGING WINDS IN EXCESS OF 60 MPH ARE
POSSIBLE AS A SQUALL LINE OF STORMS APPROACHES EXTREME SOUTHWEST
MISSISSIPPI LATE TONIGHT. HEAVY RAINFALL WILL ACCOMPANY SOME OF THE
THUNDERSTORMS TODAY WITH LOCALIZED RAINFALL AMOUNTS OF 1 TO 2 INCHES.
LATE TONIGHT...MORE WIDESPREAD RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE
EXPECTED.

...MARINE...
STRONG SOUTH WINDS ARE EXPECTED OVER THE COASTAL WATERS TONIGHT. A
SMALL CRAFT ADVISORY WILL BE IN EFFECT AFTER 9 PM.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A MODERATE RISK OF SEVERE THUNDERSTORMS WILL EXIST WEDNESDAY MORNING
ACROSS EASTERN SECTIONS OF SOUTH MISSISSIPPI AND SOUTHEAST
LOUISIANA...GENERALLY ALONG AND EAST OF INTERSTATE 55...METROPOLITAN
NEW ORLEANS...AND HOUMA. WEST OF THIS AREA...THERE IS A SLIGHT RISK
OF SEVERE THUNDERSTORMS WEDNESDAY MORNING.

A SQUALL LINE WITH STRONG TO SEVERE THUNDERSTORMS WILL MOVE EAST
ACROSS SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI WEDNESDAY MORNING.
DAMAGING WINDS IN EXCESS OF 60 MPH AND ISOLATED TORNADOES ARE
EXPECTED ACROSS PORTIONS OF SOUTHEAST LOUISIANA AND SOUTH
MISSISSIPPI AHEAD OF THE COLD FRONT. IN ADDITION...HEAVY RAINFALL
WITH STORM TOTALS OF 2 TO 3 INCHES ARE EXPECTED WITH LOCALLY
HEAVIER AMOUNTS OF 4 TO 5 INCHES POSSIBLE THROUGH MIDDAY WEDNESDAY.
HEAVY RAINFALL COULD RESULT IN FLOODING OF SOME LOW LYING AREAS AND
STREETS.

AT LEAST SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED WEDNESDAY
THROUGH THURSDAY MORNING ACROSS THE TIDAL LAKES AND COASTAL WATERS.
GALE WARNINGS MAY BE REQUIRED FOR THE COASTAL WATERS ON WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED THURSDAY AFTERNOON THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER
OPERATIONS...IS REQUESTED IN THE TORNADO WATCH AREA.

22

In the hours before

Special weather statement, Nov 14, 3:15 PM CST, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
315 PM CST TUE NOV 14 2006

LAZ034>040-046>050-056>070-MSZ068>071-077-080>082-150400-
AMITE-ASCENSION-ASSUMPTION-EAST BATON ROUGE-EAST FELICIANA-HANCOCK-
HARRISON-IBERVILLE-JACKSON-LIVINGSTON-LOWER JEFFERSON-
LOWER LAFOURCHE-LOWER PLAQUEMINES-LOWER ST BERNARD-LOWER TERREBONNE-
ORLEANS-PEARL RIVER-PIKE-POINTE COUPEE-ST CHARLES-ST HELENA-ST JAMES-
ST JOHN THE BAPTIST-ST TAMMANY-TANGIPAHOA-UPPER JEFFERSON-
UPPER LAFOURCHE-UPPER PLAQUEMINES-UPPER ST BERNARD-UPPER TERREBONNE-
WALTHALL-WASHINGTON-WEST BATON ROUGE-WEST FELICIANA-WILKINSON-
315 PM CST TUE NOV 14 2006

...THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS AND TORNADOES
THROUGH WEDNESDAY MORNING...

A STRONG FALL STORM SYSTEM WILL CAUSE A WARM FRONT TO MOVE NORTH
ACROSS SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI THE REMAINDER OF
THIS AFTERNOON AND EVENING. THUNDERSTORMS WILL CONTINUE TO DEVELOP
IN ADVANCE OF AND BEHIND THE WARM FRONT THIS AFTERNOON AND EVENING.
CONDITIONS ARE FAVORABLE FOR ISOLATED SEVERE THUNDERSTORMS WITH
DAMAGING WINDS...LARGE HAIL...AND TORNADOES...MAINLY WEST OF
INTERSTATE 55...TO KENNER...TO HOUMA LINE THROUGH EARLY EVENING.

THE RISK OF SEVERE WEATHER WILL EXPAND EAST AND SOUTH ACROSS
AREAS SOUTH OF LAKE PONTCHARTRAIN AND ALONG THE MISSISSIPPI COAST
LATER THIS EVENING AND OVERNIGHT. LOCALLY HEAVY RAINFALL AMOUNTS OF
2 TO 4 INCHES ARE POSSIBLE WHICH COULD CAUSE FLOODING OF STREETS AND
POORLY DRAINED AREAS.

ON WEDNESDAY...A STRONG COLD FRONT WILL MOVE THROUGH THE CENTRAL
GULF COAST REGION DURING THE LATE MORNING AND EARLY AFTERNOON.
CONDITIONS WILL REMAIN FAVORABLE FOR SEVERE THUNDERSTORMS WITH
DAMAGING WINDS...HAIL...AND TORNADOES WEDNESDAY MORNING.

PERSONS IN SUB-STANDARD HOUSING...LIKE TEMPORARY TRAILERS...SHOULD
MAKE PLANS TO RELOCATE TO A STURDY BUILDING OR SHELTER...AWAY FROM
WINDOWS...IF SEVERE WEATHER THREATENS YOUR AREA.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL TELEVISION OR RADIO
STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR LATER STATEMENTS...
WATCHES AND WARNINGS CONCERNING THIS POTENTIALLY DANGEROUS SEVERE
WEATHER THREAT.

22
Special weather statement, Nov 14, 3:45 PM CST, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
345 PM CST TUE NOV 14 2006

MSZ070-071-142230-
PIKE-WALTHALL-
345 PM CST TUE NOV 14 2006

...STRONG THUNDERSTORM MOVING ACROSS SOUTHERN PIKE COUNTY...

AT 340 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A STRONG THUNDERSTORM MOVING EAST AROUND 35
MPH ACROSS SOUTHERN PIKE COUNTY. THIS ACTIVITY IS LOCATED NEAR
PROGRESS AND SMITHBURG...AND WILL AFFECT AREAS IN AND NEAR LEXIE...
TYLERTOWN...AND DEXTER THROUGH 430 PM.

GUSTY WINDS UP TO 45 MPH....FREQUENT CLOUD TO GROUND LIGHTNING...AND
LOCALLY HEAVY RAINFALL OF 1 TO 2 INCHES ARE POSSIBLE WITH THIS
THUNDERSTORM. WINDS OF THIS MAGNITUDE WILL BREAK OFF SMALL TREE LIMBS
AND CAN BLOW AROUND UNSECURED OBJECTS.  MOVE INDOORS WHEN
THUNDERSTORMS ARE OCCURRING. DO NOT STAND BY WINDOWS.
UNLESS IT IS AN EMERGENCY...AVOID USING TELEPHONES AND ELECTRICAL
APPLIANCES UNTIL THE STORM HAS PASSED.

92/JSS
Special weather statement, Nov 14, 4:32 PM CST, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
432 PM CST TUE NOV 14 2006

MSZ071-142300-
WALTHALL-
432 PM CST TUE NOV 14 2006

...STRONG THUNDERSTORMS MOVING ALONG THE MISSISSIPPI LOUISIANA STATE
LINE...

AT 425 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE AN AREA OF STRONG THUNDERSTORMS MOVING EAST AROUND 35
MPH ACROSS SOUTHERN WALTHALL COUNTY. THIS ACTIVITY IS LOCATED NEAR
DEXTER...AND WILL AFFECT RURAL AREAS IN THE WESTERN PART OF THE
COUNTY THROUGH 500 PM.

GUSTY WINDS UP TO 45 MPH....FREQUENT CLOUD TO GROUND LIGHTNING...AND
LOCALLY HEAVY RAINFALL OF 1 TO 2 INCHES ARE POSSIBLE WITH THESE
THUNDERSTORMS. WINDS OF THIS MAGNITUDE WILL BREAK OFF SMALL TREE
LIMBS AND CAN BLOW AROUND UNSECURED OBJECTS.  MOVE INDOORS WHEN
THUNDERSTORMS ARE OCCURRING. DO NOT STAND BY WINDOWS.
UNLESS IT IS AN EMERGENCY...AVOID USING TELEPHONES AND ELECTRICAL
APPLIANCES UNTIL THE STORM HAS PASSED.

92/JSS
Local storm report, Nov 14, 4:34 PM CST, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
434 PM CST TUE NOV 14 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND DMG     10 N FRANKLINTON        30.99N 90.14W
11/14/2006                   WASHINGTON         LA   LAW ENFORCEMENT

            BARNS LEVELLED IN NORTHWEST PORTION OF PARISH REPORTED BY
            SHERIFFS OFFICE. POSSIBLE TORNADO.

&&

25
Local storm report, Nov 14, 4:44 PM CST, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
444 PM CST TUE NOV 14 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TORNADO          MOUNT HERMAN            30.96N 90.30W
11/14/2006                   WASHINGTON         LA   EMERGENCY MNGR

            MOBILE HOME DAMAGED BY POSSIBLE TORNADO NEAR MOUNT
            HERMAN.

&&

PGRIGSBY
Special weather statement, Nov 14, 5:22 PM CST, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
522 PM CST TUE NOV 14 2006

LAZ038>040-150000-
ST TAMMANY-TANGIPAHOA-WASHINGTON-
522 PM CST TUE NOV 14 2006

...STRONG THUNDERSTORMS MOVING ACROSS EAST-CENTRAL LOUISIANA...

AT 520 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE AN AREA OF STRONG THUNDERSTORMS MOVING EAST AT 35 MPH ACROSS
CENTRAL TANGIPAHOA TOWARD NORTHERN ST TAMMANY/SOUTHERN WASHINGTON
PARISH. THIS ACTIVITY WILL APPROACH FOLSOM AND ENON BY 545 PM.

GUSTY WINDS UP TO 45 MPH....FREQUENT CLOUD TO GROUND LIGHTNING...AND
LOCALLY HEAVY RAINFALL OF 1 TO 2 INCHES ARE POSSIBLE WITH THESE
THUNDERSTORMS. WINDS OF THIS MAGNITUDE WILL BREAK OFF SMALL TREE
LIMBS AND CAN BLOW AROUND UNSECURED OBJECTS.  MOVE INDOORS WHEN
THUNDERSTORMS ARE OCCURRING. DO NOT STAND BY WINDOWS. UNLESS IT IS AN
EMERGENCY...AVOID USING TELEPHONES AND ELECTRICAL APPLIANCES UNTIL
THE STORM HAS PASSED.

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 14, 4:44 PM CSTTornado WarningLIXPearl River31 min
Nov 14, 1:46 PM CSTSpecial Marine WarningLIX79 min
Nov 14, 4:06 PM CSTTornado WarningLIXWashington24 min
Nov 14, 4:30 PM CSTTornado WarningLIXWashington30 min

Nearby

Tornado Warnings in Mississippi, 2006Tornado Warnings in Louisiana, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.